# SDR QXEA200500356

- Difficulty date: February 28, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 7,858 hours, 8,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE LOWER COWL, BYPASS DUCT CENTER SUPPORT FRAME IS CRACKED ON UPPER FLANGE.  REPAIRED IAW RD 8/4-71-016.
